# SDR ASAA2025122362496

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 34,843 hours, 80,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD GIRT BAR WONT LOCK INTO LEFT FLOOR BRACKET. GROUNDED - YES. VISUAL INSPECT MCD GIRT BAR PERFORM OPS CHECK LOCK AND SECURED.CHECK GOOD.OK FOR SVC.
